Redundant blow-ups of rational surfaces with big anticanonical divisor

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 136
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorHwang, DongSeonko
dc.contributor.authorPark, Jinhyungko
dc.date.accessioned2016-04-20T06:11:19Z-
dc.date.available2016-04-20T06:11:19Z-
dc.date.created2015-10-19-
dc.date.created2015-10-19-
dc.date.created2015-10-19-
dc.date.issued2015-12-
dc.identifier.citationJOURNAL OF PURE AND APPLIED ALGEBRA, v.219, no.12, pp.5314 - 5329-
dc.identifier.issn0022-4049-
dc.identifier.urihttp://hdl.handle.net/10203/205146-
dc.description.abstractWe completely classify redundant blow-ups appearing in the theory of rational surfaces with big anticanonical divisor due to Sakai. In particular, we construct a rational surface with big anticanonical divisor which is not a minimal resolution of a del Pezzo surface with only rational singularities, which gives a negative answer to a question raised in a paper by Testa, Varilly-Alvarado, and Velasco.-
dc.languageEnglish-
dc.publisherELSEVIER SCIENCE BV-
dc.titleRedundant blow-ups of rational surfaces with big anticanonical divisor-
dc.typeArticle-
dc.identifier.wosid000361578600008-
dc.identifier.scopusid2-s2.0-84940453624-
dc.type.rimsART-
dc.citation.volume219-
dc.citation.issue12-
dc.citation.beginningpage5314-
dc.citation.endingpage5329-
dc.citation.publicationnameJOURNAL OF PURE AND APPLIED ALGEBRA-
dc.identifier.doi10.1016/j.jpaa.2015.05.015-
dc.contributor.localauthorPark, Jinhyung-
dc.contributor.nonIdAuthorHwang, DongSeon-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0